# SDR USAA2009022490428

- Difficulty date: February 6, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 85,977 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT BS 808, RBL 54.75.  REPLACED SEAT TRACK AT BS 808, RBL 54.75 IAW B767 SRM 53-00-52.
